# SDR VTZA95291

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Part number: 14153211109
- Condition: Broken
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6433 - IAD-EWR - ABORTED THE TAKEOFF DUE TO THE BAGGAGE DOOR WARNING LIGHT ILLUMINATING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND THE STRIKER ON THE FORWARD DOOR WARNING MICROSWITCH BROKEN.  MAINTENANCE OPENED DMI NR 17241 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 17241 ON 9-13-95 BY REPLACING THE MICROSWITCH STRIKER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
